Inverse Problems for a Parabolic Integrodifferential Equation in a Convolutional Weak Form
Kairi Kasemets and
Jaan Janno
Abstract and Applied Analysis, 2013, vol. 2013, 1-16
Abstract:
We deduce formulas for the Fréchet derivatives of cost functionals of several inverse problems for a parabolic integrodifferential equation in a weak formulation. The method consists in the application of an integrated convolutional form of the weak problem and all computations are implemented in regular Sobolev spaces.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/297104.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/297104.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:297104
DOI: 10.1155/2013/297104
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().